# SDR SIMA200213012

- Difficulty date: May 10, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Part serial: 598
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

(FAN) CREW REPORTED THE RIGHT HAND RECIRCULATING FAN LIGHT CAME ON IN FLIGHT ACCOMPANIED BY A SLIGHT SMELL OF SMOKE.  C/A MAINTENANCE REMOVED AND REPLACED THE RIGHT REC. FAN IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
